# SDR 08222005

- Difficulty date: August 22, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N6875D
- Make and model: Cessna 402C
- Aircraft serial: 402C0511
- Engine: Cont TSIO520VB
- Engine time: 2,270 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Bolt
- Part number: 536379
- Condition: Sheared
- Location: Engine
- Part time: 2,270 hours
- Component: Engine, Cont
- Component part number: TSIO520VB
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER FAILED TO TURN ON START. CRANKSHAFT LARGE ATTACH BOLTS SHEARED AND GEAR DISLODGED FROM CRANKSHAFT. ENGINE REMOVED AND REPLACED.
